ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Guha, Ashwin and Dukkipati, Ambedkar (2015) An Algorithmic Characterization of Polynomial Functions over Z(pn). In: ALGORITHMICA, 71 (1). pp. 201-218.

Guha, Ashwin and Dukkipati, Ashwin (2015) A faster algorithm for testing polynomial representability of functions over finite integer rings. In: THEORETICAL COMPUTER SCIENCE, 579 . pp. 88-99.

This list was generated on Wed Oct 16 01:32:23 2019 IST.